# SDR AALA2019111329013

- Difficulty date: November 11, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 31,934 hours, 12,715 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adiru
- Part serial: 56023702
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AUTO THROTTLE & AUTO PILOT DISCONNECT UNCOMMANDED.  MAINTENANCE REPLACED #1 AIR DATA INERTIAL REFERENCE UNIT IAW AMM 34-21-01. ALL CHECKS ARE NORMAL.
